MAUDE Adverse Event Report: THE METRIX COMPANY EXACTAMIX; 3000 ML EMPTY EVA DUAL CHAMBER BAG

THE METRIX COMPANY EXACTAMIX; 3000 ML EMPTY EVA DUAL CHAMBER BAG
Model Number H938905
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/13/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be filed.
 
Event or Problem Description
It was reported that a patient's mother called the hospital to report that parenteral nutrition solution was leaking between the chambers of an exactamix 3000 ml dual chamber eva bag.This was identified at the patient's home prior to use.It was further reported that the patient noticed the leak before activating the dual chamber bag and that the lipid from the top chamber was leaking into the bottom chamber.It is unclear if the bag was partially activated already, or if there was an issue with the seal between the two chambers.As the leak was between the chambers, no parenteral nutrition solution spilled from the bag to the outside environment.There was no mention of the condition of the dividing rod or whether it was placed correctly.After noticing the leak, the patient activated the bag and then discarded it.No photographs have been provided.There was no report of patient injury or medical intervention as a result of this event.No additional information is available.

Brand Name
EXACTAMIX
Common Device Name
3000 ML EMPTY EVA DUAL CHAMBER BAG
Manufacturer (Section D)
THE METRIX COMPANY
4400 chavenelle road
dubuque IA 52002
MDR Report Key11982825
Report Number1937141-2021-00010
Device Sequence Number3502848
Product Code KPE
UDI-Device Identifier00085412477473
UDI-Public00085412477473
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K960581
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/11/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date11/27/2025
Device Model NumberH938905
Device Catalogue NumberH938905
Device Lot Number63630-A5971
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/24/2021
Initial Report FDA Received Date06/11/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1